Non-abelian Weyl Commutation Relations and the Series Product of Quantum Stochastic Evolutions

H...............H

Show simple item record

dc.contributor.author Evans, Dafydd Gwion
dc.contributor.author Gough, John Edward
dc.contributor.author James, Matthew
dc.date.accessioned 2012-11-07T10:06:35Z
dc.date.available 2012-11-07T10:06:35Z
dc.date.issued 2012-11-07
dc.identifier.citation Evans , D G , Gough , J E & James , M 2012 , ' Non-abelian Weyl Commutation Relations and the Series Product of Quantum Stochastic Evolutions ' Proceedings of the Royal Society A: Mathematical, Physical & Engineering Sciences , vol 370 , no. 1979 , pp. 5437-5451 . , 10.1098/rsta.2011.0525 en
dc.identifier.issn 1364-5021
dc.identifier.other PURE: 175480
dc.identifier.other dspace: 2160/7905
dc.identifier.uri http://hdl.handle.net/2160/7905
dc.description Evans, D. G., Gough, J. E., James, M. R. (2012). Non-abelian Weyl commutation relations and the series product of quantum stochastic evolutions. Philosophical Transcations of the Royal Society A. 370 (no. 1979), pp. 5437-5451. en
dc.description.abstract We show that the series product, which serves as an algebraic rule for connecting state-based input/output systems, is intimately related to the Heisenberg group and the canonical commutation relations. The series product for quantum stochastic models then corresponds to a non-abelian generalization of the Weyl commutation relation. We show that the series product gives the general rule for combining the generators of quantum stochastic evolutions using a Lie-Trotter product formula. en
dc.format.extent 15 en
dc.language.iso eng
dc.relation.ispartof Proceedings of the Royal Society A: Mathematical, Physical & Engineering Sciences en
dc.subject quantum en
dc.subject stochastic en
dc.subject control en
dc.subject input en
dc.subject series product en
dc.subject Trotter product formula en
dc.title Non-abelian Weyl Commutation Relations and the Series Product of Quantum Stochastic Evolutions en
dc.type Text en
dc.type.publicationtype Article (Journal) en
dc.identifier.doi http://dx.doi.org/10.1098/rsta.2011.0525
dc.contributor.institution Quantum Systems, Information and Control en
dc.contributor.institution Institute of Mathematics & Physics (ADT) en
dc.description.status Peer reviewed en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search Cadair


Advanced Search

Browse

My Account